3 doctors weighed in:
At what point can a person overdose on vitamin B6 and what are the effects of this kind of an overdose?
3 doctors weighed in

Dr. Randy Baker
Holistic Medicine
2 doctors agree
In brief: Taking lots 4 months
I think of overdose as a single high dose causing harm, in which case taking a large single dose of b6 will not cause harm. However, taking high doses of b6 daily for months (usually at least 1000 mg but in some as low as 200 mg) can cause toxicity symptoms, most commonly peripheral neuropathy (tingling & numbness), also headaches, fatigue & irritability, which will dissipate upon stopping b6.

In brief: Taking lots 4 months
I think of overdose as a single high dose causing harm, in which case taking a large single dose of b6 will not cause harm. However, taking high doses of b6 daily for months (usually at least 1000 mg but in some as low as 200 mg) can cause toxicity symptoms, most commonly peripheral neuropathy (tingling & numbness), also headaches, fatigue & irritability, which will dissipate upon stopping b6.
Dr. Randy Baker
Dr. Randy Baker
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors